# SDR AWXA200500562

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 53,013 hours, 31,759 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B1057
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,275 hours, 34,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

EN ROUTE NR 1 CONSTANT SPEED DRIVE (CSD) LOW OIL PRESSURE LIGHT ILLUMINATED & NR 1 GENERATOR DROPPED OFF LINE, APU ALREADY ON MEL, DIVERTED INTO RNO FOR REPAIR.  MX R & R NR 1 CSD / GENERATOR IAW T/C R5M24007, AND CSD OIL COOLER AND IN-LINE FILTER IAW T/C R5M24008, OPERATIONAL CHECK OF NR 1 CSD / GENERATOR GOOD.  TEAR DOWN REPORT OF CSD CONFIRMS FAILURE.  WHEN CSD OPENED, FOUND UNIT FULL OF METAL & SEVERAL COMPONENTS SEIZED/DAMAGED.  TEAR DOWN OF CSD SHOWS CARRIER SHAFT BORES CLOGGED WITH DEBRIS CAUSING A LACK OF LUBE TO GEARS WITH ASSOCIATED LOW OIL PRESSURE LIGHT ILLUMINATING.  THIS CAUSED PLANET GEAR & SHOULDER SHAFT TO SEIZE TOGETHER, DROPPING GENERATOR OFF LINE.  UNIT WAS OVERHAULED AND RE-TESTED IAW CMM.
